# SDR SWIA201438298

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 31,470 hours, 25,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  SIGN IS LOCATED NEAR MAIN CABIN DOOR.  FOUND A WIRE CONNECTOR ON THE MAIN CABIN DOOR EMERGENCY EXIT SIGN BROKEN.  INSTALLED NEW CONNECTOR IAW ESPM.  OPS CHECKS GOOD.
